# SDR WVER2017041851316

- Difficulty date: April 18, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 34,778 hours, 24,631 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH6703121130
- Condition: Damaged
- Location: Bs 310
- Part time: 34,778 hours, 24,631 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF FRAME AT BS 310,  FOUND STRINGER 23L BENT AND TORN.
